There are a number of drugs which can cause all of these effects in fact the following drugs which you are using can cause these effects,
1) Dizziness - seroquel, amitriptyline, trazodone
2) Balance issues - seroquel, amitriptyline
3) Blurred vision - Trazodone (occurs in 14% patients), seroquel (in 10% patients), amitriptyline (in 10% patients)
There are interactions between these three drugs as well which could be the reason that you are experiencing these side effects.
Secondly if you have high cholesterol, the only way to know for sure would be to get a fasting lipid profile test done which would tell if you had high cholesterol or high LDL levels. High cholesterol levels only cause symptoms when they block arteries of an organ such as the heart leading to a heart attack, or the arteries of the brain leading to a stroke. That is why you should be screened for cholesterol levels once a year after the age of 45.
Do you have any more questions?
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,